MathSciNet Relay Station
MathSciNet bibliographic data
MR478111 (57 #17600) 54E30
Fleissner, William G. Separation properties in Moore spaces. Fund. Math. 98 (1978), no. 3, 279–286.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement